# SDR CALA2022042101035

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Joggle Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH DOUBLE JOGGLE FR 16 HOLE #6, A, C SEQ#: 1549 EA 5311-02442 REV. ORIGINAL OPERATION 002. LTPR NR# 500143283-0010. CRACK FOUND ON FR16 RHS DOUBLE JOGGLE HOLES #6, #A, #C AND #E. COMPLETED REPAIR ON LEADER (CRACK) HOLES #6, #A, #C, #E AND ASSOCIATED HOLES #5, #B #D AND #F IAW AIRBUS REPAIR DRAWING R53113041 ISSUE-E, COVERED BY UAL EC/R #5311-02798.
